# SDR HALA2014042500055

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 19,692 hours, 47,121 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.    PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE.  R & R RT MAIN GEAR ACTUATOR HOSE ASSY SERVICED HYDRAULICS.  LEAK TESTED GOOD.  OK FOR SERVICE.  HYDRAULIC PRESSURE GOOD.
